# SDR AALA202010049005

- Difficulty date: October 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 19,079 hours, 9,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR IS DIFFICULT TO ARM AND DISARM. CLEANED AND GREASED GRIT BAR TRIGGER SPRING IAW AMM 12-22-52 STEP 4 SECTION (A) STEP 5.
